Title of article :
Approximate linear derivations and functional inequalities with applications
Author/Authors :
Kim، نويسنده , , Hark-Mahn and Chang، نويسنده , , Ick-Soon، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2012
Pages :
7
From page :
830
To page :
836
Abstract :
In this paper, we prove that any approximate linear derivation on a semisimple Banach algebra is continuous. We deal with the functional inequalities associated with additive mappings and some stability theorems are proved. Based on these facts, we obtain some results for the functional inequalities corresponding to the additive mappings and the equation f ( x y ) = x f ( y ) + f ( x ) y .
Keywords :
Approximate linear derivations , additive mapping , Banach algebra , stability , Continuity
Journal title :
Applied Mathematics Letters
Serial Year :
2012
Journal title :
Applied Mathematics Letters
Record number :
1528359
Link To Document :
بازگشت